# SDR SIMA20220223002

- Difficulty date: February 23, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N253NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000649
- Aircraft time: 12,769 hours, 8,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA 1 EMERGENCY FLASHLIGHT INOP. ORIGINAL LOG PAGE 4836194-1.MEL 25-52, AUTH. NO: 020461D-C-C/A-REMOVED AND REPLACED EMERGENCY FLASHLIGHT ASSY IAW AMM 33-51-01. OPS CHECK GOOD. MEL ITEM RESTORED.
